# SDR UPS97225144

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vert Stiffener
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACK AT TOP END OF VERTICAL STIFFENER NR 4 FROM O/B ON LT SIDE ON SPANWISE BEAM NR 1 STA 820 APPROX SECOND BAY OF CENTER TANK.  REPAIRED IAW SRM 51-40-4 FIG 1.
